# SDR UPS00833744

- Difficulty date: September 1, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 360.25.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW 5769589, AND SRM 51-1-20D, 51-1-21.
